# SDR UHLA2011050200159

- Difficulty date: May 2, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 17,443 hours, 10,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FWD CARGO DOOR CUTOUT, AFT LWR CORNER SEAL REST.  REPLACED CORRODED SEAL REST WITH NEW SEAL REST AND MATCH DRILLED IAW EMB 170 SRM 51-40-02.
